# SDR ABXA9701749

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99170736
- Condition: Corroded
- Location: Ws 133
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING TRAILING EDGE RIB CORRODED AT WING STA  XRS 133.  REPLACED RIB IAW DC9 SRM 51-30-2 AND 51-30-5.
